# SDR AWXA200400812

- Difficulty date: July 25, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 60,074 hours, 37,160 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Seat Row 16 Lt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 4-DAY CHECK EMERGENCY ESCAPE PATH LIGHT WAS FOUND INOPERATIVE AT SEAT ROW 16 LT.  MAINTENANCE REPAIRED A BROKEN WIRE FOR EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 16 LT, OPERATIONAL CHECK WAS GOOD.
